MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 4 R; KNEE TIBIAL TRAY

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 4 R; KNEE TIBIAL TRAY
Catalog Number 02.07.1204R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 11/29/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 01 december 2023: lot 2116007: (b)(6) items manufactured and released on 31-mar-2022.Expiration date: 2027-03-17.No anomalies found related to the problem.To date, (b)(6) items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to tibial mobilization at 1 year and 6 months from the primary surgery.Insert, tibial and femoral component successfully revised with gmk revision.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medical affairs director on (b)(6) 2024: 1,5 years after primary cemented tka, the tibia component is mobilized and needs revision.At revision, the whole implant is exchanged to a revision system.The pre-revision radiographs show that the medial side of the tibial bone gave way and could not sustain the implant any longer.We cannot speculate on the causes of this condition; however, we see no reason to suspect a faulty implant.

Brand Name
GMK-PRIMARY TIBIAL TRAY FIXED CEMENTED SIZE 4 R
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18364408
Report Number3005180920-2023-01010
Device Sequence Number15431909
Product Code JWH
UDI-Device Identifier07630030819919
UDI-Public07630030819919
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number02.07.1204R
Device Lot Number2116007
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/29/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date12/20/2023
Supplement Report FDA Received Date02/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexMale